Lifted tableaux inequalities for 0-1 mixed-integer programs: A computational study

Amar K. Narisetty, Jean Philippe P. Richard, George L. Nemhauser

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We describe families of inequalities for 0-1 mixed-integer programming problems that are obtained by lifting cover and packing inequalities. We show that these inequalities can be separated from single rows of the simplex tableaux of their linear programming relaxations. We present the results of a computational study comparing their performance with that of Gomory mixed-integer cuts on a collection of MIPLIB and randomly generated 0-1 mixed-integer programs. The computational study shows that these cuts yield better results than Gomory mixed-integer cuts.

Original languageEnglish (US)
Pages (from-to)416-424
Number of pages9
JournalINFORMS Journal on Computing
Issue number3
StatePublished - Jun 2011
Externally publishedYes


  • Cutting planes
  • Lifting
  • Mixed-integer programming
  • Simplex tableaux cuts


Dive into the research topics of 'Lifted tableaux inequalities for 0-1 mixed-integer programs: A computational study'. Together they form a unique fingerprint.

Cite this